# SDR VNAA202512186007

- Difficulty date: December 16, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N634NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15378
- Aircraft time: 20,735 hours, 15,998 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cap
- Part number: SH670318259
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MIDCAP ON INTERNAL SURROUND STRUCTURE BTW FS349 TO FS310 ON THE PASSENGER DOOR.  EVALUATED, DUE TO EXCESSI•VE DAMAGE ON MIDCAP ON INSTERNAL SURROUND STRUCTURE BTW BS 349 - BS 310 ON THE PASSENGER DOOR IAW SRM 53-00-00-101-001-A01 AND REPLACED IAW SRM 51-41-02-001-001-A01.
